# SDR IPXA2020102361595

- Difficulty date: September 30, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING LEADING EDGE UPPER SKIN END CAP IS GOUGED BETWEEN STA XOS 1185 TO 1191.  REPAIRED GOUGED LT WING LEADING EDGE UPPER SKIN END CAP BETWEEN XTS XOS 1185 TO 1191, IAW VT-SAA EA 011-5730-A8633 REV I/R AND UPS EO MD11-5730-78274-A.  (MAJOR)
